# SDR SWAA031074

- Difficulty date: May 10, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 55,249 hours, 53,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545785
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND PAX WINDOW FRAME CRACKED AT BS 470 LT SIDE.  REMOVED AND REPLACED WINDOW FRAME PER ERO.
